U3A BRISBANE

University of the Third Age Brisbane


Connecting Seniors to Lifelong Learning

University of the Third Age Brisbane


Connecting Seniors to Lifelong Learning

Class Timetable

Wednesday 3 June, Term 2



Click on class name to obtain more information, or to enrol.


City Campus


9:00am
C126 Adobe Photoshop Elements - Advanced Ben Lindeboom (9:00am to 10:30am)  (Zoom class)
C169 MS PowerPoint 2016-19 - The Basics and Beyond. Exercise your brain. John Canny (9:00am to 10:30am)  (Zoom class)
A42 Pencil Drawing Javad Kazemi Khezri (9:00am to 12:00pm)   (3 hours)
L43 Shakespeare - Life and Works (full) Paul York (9:00am to 10:15am)  (Zoom class)
H09 History (full) Alan Walpole (9:00am to 10:30am)

9:15am
J75 German - Advanced Class 1 (full) Ivar Stephensen (9:15am to 10:30am)  (Zoom class)
H04 Archaeology and Ancient History 1 (full) Pamela Davenport (9:15am to 10:30am)

10:45am
J97 Japanese Elementary 1 Jacqueline Fernandes (10:45am to 12:00pm)
J218 Spanish (Continuing) (full) Maria Rosa Gallego (10:45am to 12:00pm)  (Zoom class)
J55 Latin - Advanced Grammar (full) Paul York (10:45am to 12:00pm)  (Zoom class)
C171 Android and IT Workshop Chris (Nobby) Hobbs (10:45am to 12:15pm)  (Zoom class)
J80 German - Advanced Class 2 (full) Ivar Stephensen (10:45am to 12:00pm)  (Zoom class)
E16 Politics & The Economy - Hopes & Fears Bruce Holdsworth (10:45am to 12:00pm)  (Zoom class)
H06 Archaeology and Ancient History 2 (full) Pamela Davenport (10:45am to 12:00pm)

12:30pm
J25 Italian - Intermediate (full) Barbara Steiner (12:30pm to 1:45pm)
H53 The Arabian Gulf from Rags to Riches Laurence Salmon (12:30pm to 1:45pm)
A57 Pencil Drawing Javad Kazemi Khezri (12:30pm to 3:00pm)   (2.5 hours)
M17 Recorder - Intermediate Recorder Ensemble (full) Marion MacLaughlin (12:30pm to 1:45pm)  (Zoom class)
J187 German - Intermediate Ivar Stephensen (12:30pm to 1:45pm)  (Zoom class)
E08 Arab-Israeli Dispute - Background (full) Coral Johnson (12:30pm to 1:45pm)  (Zoom class)
A31 Craft Circle Eleanor Ardern (12:30pm to 2:00pm)  (Zoom class)
X08 Experiencing China Bryan Iles (12:30pm to 1:45pm)
J109 French - Basic Travellers' Conversation - Beginners - Continuing (full) Dominic Vu (12:30pm to 1:45pm)

1:00pm
C10 Introduction to Music and Video Streaming Media Services Ben Lindeboom (1:00pm to 2:30pm)  (Zoom class)

2:00pm
K06 Memoir Writers Support Group (full) Roberta Tait (2:00pm to 3:15pm)
J59 Spanish - Continuing Chris (Nobby) Hobbs (2:00pm to 3:15pm)  (Zoom class)
M30 Recorder Ensemble - Advanced (full) Kathryn Teakle (2:00pm to 3:15pm)
L78 The Power of Poetry Joe Tierney (2:00pm to 3:15pm)  (Zoom class)
J07 French - Fundamental, Introductory Coral Johnson (2:00pm to 3:15pm)  (Zoom class)
A15 Craft Circle Eleanor Ardern (2:00pm to 3:30pm)
J179 French - Conversation for Advanced Beginners - Continuing Dominic Vu (2:00pm to 3:15pm)

Logan District


6:15am
B12 Walking for Fitness in Daisy Hill Conservation Park Kevin Woodward (6:15am to 8:15am)   (2 hours)

10:00am
J18 German - Intermediate Erika Meerwald (10:00am to 8:15am)
X83 Travellers Group Barry Cook (10:00am to 11:30am)

2:30pm
E13 Economics and Finance for Everyone Mark Davies (2:30pm to 4:00pm)  (Zoom class)

Southside


10:00am
J74 Italian Communication (full) Kevin Mahoney (10:00am to 11:15am)  (Zoom class)

12:00pm
J36 Italian Communication (full) Kevin Mahoney (12:00pm to 1:30pm)  (Zoom class)

3:00pm
J46 French Conversation Elementary Advanced (full) Wendy Collins (3:00pm to 1:30pm)  (Zoom class)

4:00pm
J186 French Advanced Elementary (full) Wendy Collins (4:00pm to 5:15pm)  (Zoom class)

Northside


8:30am
P05 Introduction to Photography Cesar Sarmiento (8:30am to 10:30am)   (2 hours)  (Zoom class)

11:00am
J52 Introduction to Spanish Cesar Sarmiento (11:00am to 1:00pm)   (2 hours)  (Zoom class)

Wynnum


9:30am
A65 Craft Group Danielle Sarramegna (9:30am to 11:30am)   (2 hours)